# SDR USAASB99092

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4581
- Condition: Failed
- Location: Nr 2 Gen
- Part time: 34,179 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGA - FLT 1290 - ON APPROACH TO LGA, DESCENDING THROUGH FL 180, CREW SMELLED A STRONG ELECTRICAL ODOR IN THE FLIGHT COMPARTMENT.  CAPTAIN DECLARED AN EMERGENCY.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  IT WAS NOTED THAT THE NR 2 GENERATOR CONTROL BREAKER WAS TRIPPED.  MAINTENANCE FOUND THE NR 2 GENERATOR CONTROL UNIT WITH BURNED COMPONENTS. REMOVED AND REPLACED THE NR 2 GENERATOR CONTROL UNIT.  RESET BREAKER AND RAN ENGINES.  ACCOMPLISHED OPERATIONAL CHECK PER MM 24-21-81.  OPERATIONAL CHECK GOOD.  (M)
